# SDR CA990907004

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23066737
- Condition: Cracked
- Location: Compressor
- Part time: 69 hours
- Component: 23063379
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) FAILED COMPRESSOR SCROLL TURNING VANES REPORTED PREVIOUSLY, THE CAUSE OF THIS INCIDENT WAS A FAILED SCROLL 70 HRS POST REPAIR.
